# SDR UPS08451591

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt O/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B AILERON UPPER SKIN HAS .5" BPT CRACK 4" FWD T/E, 11' IB OF OB END.  APPLIED SPEED TAPE PER SRM 51-40-09 FIG 1 TABLE 1 AND TABLE II.  REINSPECT EVERY "A" CHECK.  PERMANENT REPAIR AT NEXT "C" CHECK.  TRANSFERRED TO D368106.
